# SDR BAQ2006F00001

- Difficulty date: July 5, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N109UP
- Make and model: Agusta A109E
- Aircraft serial: 11061
- Engine: Pwc PW206C
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bearing Race
- Part number: 1090130603
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING INNER RACE CRACKED.  NOTED UPON DISASSEMBLY.  (K)
